Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My skin texture is very weird after accutane. The areas which i did not have any acne previously seems to have swollen a very little. It makes it seem like i have severe scarring on the areas that have pigmentation. Its either that or the hyperpigmentation areas went down, but I think that isn't likely?

Is this a common reaction or should I be scared?

Share this post


Link to post
Share on other sites

Update: It turned out that is was actually just swelling. Thank god, I think accutane somehow creates depression from old hyperpigmentation!

To those who get this from accutane, don't worry too much about it, it isn't permanant!

Share this post


Link to post
Share on other sites
Guest Zapotee

HI there,

I seem to be having a similar problem. A side of my face seems as if the pores have raised up, especially near the nose area? Can you please expand as to how you found out this is a temporary effect? Thanks much!

Share this post


Link to post
Share on other sites

Hmm, pores raised after you took accutane? I did not notice that. However, what happened to me was either:

1. The dark marks I got before accutane from acne somehow went down (giving indent outlook)

2. The areas not affected by acne before accutane swelled also giving lots of indents appearing on my face. The indents were wide and shallow.

After a few days they all flattened (thank god) as I thought accutane somehow exposed 'hidden' scars but I think it is confirmed that it was simply swelling.

So for me, it was just dark marks (hyperpigmentation) not pores though. I hope you get better and it is temporary!

Share this post


Link to post
Share on other sites
Guest Zapotee
Hmm, pores raised after you took accutane? I did not notice that. However, what happened to me was either:

1. The dark marks I got before accutane from acne somehow went down (giving indent outlook)

2. The areas not affected by acne before accutane swelled also giving lots of indents appearing on my face. The indents were wide and shallow.

After a few days they all flattened (thank god) as I thought accutane somehow exposed 'hidden' scars but I think it is confirmed that it was simply swelling.

So for me, it was just dark marks (hyperpigmentation) not pores though. I hope you get better and it is temporary!

This is EXACTLY what I have.... WOW I have hope. My skin has now like a "scaly" that can only be seen under certain lighting. My dark marks ( these are from the IB) look lowered just like yours. I have other wide and shallow areas a well, that are not related to any acne. I read it as raised pores but you seem to have a better description. My entire face feels really hot and almost swollen.

The indents are areas just like yours, wide and real shallow.

Thank you for responding.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×